# SDR SWIA202157670

- Difficulty date: March 13, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 3-3 HAS ROLLER MARKS.      (C-CHECK RO 4/21/2021)    BLENDED DAMAGE ON RH WING SLAT TRACK 3-3 REF CRJ700 SRM 51-12-00-001-001-A01. OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1034 REV--, DATED 2021-03-29. COMPLIED WITH TASK CARD 51-900-1002-SKY AND 27-900-1009-SKY. SEE CONTINUE CARD FOR DETAILS.
